Alert archive / Ohio / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 48, NWS Pittsburgh, PA

May 2, 2006Coshocton County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 2, 2006, 6:19 PM EDT for Coshocton County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2006, 6:19 PM EDT (22:19 UTC)
Expired
May 2, 2006, 6:45 PM EDT
In force
26 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Coshocton County, OH

The radar

The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:30 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, May 2, 2:30 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
230 PM EDT TUE MAY 2 2006

.SHORT(TONIGHT AND WEDNESDAY)...
BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE
TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS.
PCPN DURATION IS AROUND 3 HOURS. LOW CLOUDS HANG ON, POST FROPA,
OVERNIGHT. WEAK RIDGE BUILDS INTO CWA DURING THE DAY ON WEDNESDAY.
TEMPS STILL ABOVE NORMAL FOR WEDNESDAY.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
A COLD FRONT WILL PUSH ACROSS THE FORECAST AREA ON THURSDAY BRINGING
SHOWERS AND A CHANCE OF THUNDERSTORMS. BETWEEN SYSTEMS WITH HIGH
PRESSURE AND DRY CONDITIONS THURSDAY NIGHT AND FRIDAY. DEVELOPING
UPPER TROF IN THE EAST LATE WEEK AND WEEKEND WILL ALLOW LOW PRESSURE
TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH
SATURDAY NIGHT WITH COOLER TEMPERATURES. COOL HIGH PRESSURE SUNDAY
AND MONDAY. STILL DRY WITH MILDER TEMPERATURES TUESDAY.

&&

.AVIATION...
BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE
TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS.
PCPN DURATION IS AROUND 3 HOURS. PRE-RAIN AREA CONDITIONS ARE VFR.
AS RAIN MOVES IN EXPECT MVFR CIGS/VSBYS IN RAIN WITH SCT AREAS OF
IFR CONDITIONS. WINDS SOUTHERLY 5 TO 15 KTS SHIFTING TO SOUTHWEST
THEN WEST LATER THIS EVENING AND OVERNIGHT WITH FROPA. IFR CIGS
AFTER FROPA.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, May 2, 5:25 AM EDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
525 AM EDT TUE MAY 2 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-030930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
525 AM EDT TUE MAY 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 2, 6:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
611 PM EDT TUE MAY 2 2006

OHZ048-022315-
COSHOCTON-
INCLUDING THE CITY OF...COSHOCTON
611 PM EDT TUE MAY 2 2006

...STRONG THUNDERSTORM MOVING INTO SOUTHEASTERN COSHOCTON COUNTY...

A STRONG THUNDERSTORM WILL SLOWLY MOVE THROUGH SOUTHEASTERN
COSHOCTON COUNTY THROUGH 640 PM. THIS STORM WILL AFFECT THE
COMMUNITIES OF FRANKLIN...CONESVILLE...CLOWVILLE AND EVENTUALLY
MAYSVILLE. THIS STORM WILL PRODUCE SMALL HAIL...BRIEF HEAVY
DOWNPOURS AND WIND GUSTS TO 40 MPH. MOVEMENT IS SOUTHEAST AT 20
MPH.

Nearby

Severe Thunderstorm Warnings in Ohio, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.